Existence and multiplicity of normalized solutions for a class of fractional Schrödinger–Poisson equations
Nyckelord:
Variational method, fractional Schrödinger-Poisson, normalized solutionsAbstract
We consider the fractional Schrödinger-Poisson equation
where
Referera så här
Yang, Z., Zhao, F., & Zhao, S. (2022). Existence and multiplicity of normalized solutions for a class of fractional Schrödinger–Poisson equations. Annales Fennici Mathematici, 47(2), 777–790. https://doi.org/10.54330/afm.119450
Copyright (c) 2022 Annales Fennici Mathematici

Detta verk är licensierat under en Creative Commons Erkännande-IckeKommersiell 4.0 Internationell-licens.